# SDR YENA2022042700405

- Difficulty date: April 22, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N644JB
- Make and model: Airbus A320-232
- Aircraft serial: 02880
- Aircraft time: 59,859 hours, 21,375 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Frame
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY MAINTENANCE, REF JB A5109057-04-JB. AGING AIRCRAFT PROGRAM. EXITING REPAIR EVALUATION LOC FR27 TO FR28 BTW STR 38R TO 42R AT LOWER FUSELAGE; REF AEROMAN WO 2022 3/1, NR 2022-163236. PERFORMED PERM REPAIR IAW JB EC A22-258-01.
